Publications
Geometric and statistical properties of pseudorandom number generators based on multiple recursive transformations
Abstract
The equidistribution property is studied for the generators of the MRG type. A new algorithm for generating uniform pseudorandom numbers is proposed. The theory of the generator, including detailed study of its geometric and statistical properties, in particular, proofs of periodic properties and of statistical independence of bits at distances up to logarithm of mesh size, is presented. Extensive statistical testing using available test packages demonstrates excellent results, while the speed of the generator is comparable to other modern generators.
- Date
- 2012
- Authors
- L Yu Barash
- Conference
- Monte Carlo and Quasi-Monte Carlo Methods 2010
- Pages
- 265-280
- Publisher
- Springer Berlin Heidelberg